# SDR CA960614018

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Towershaft
- Part number: 311196801
- Condition: Fractured
- Location: Upper Shoulder
- Part time: 10,813 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN)IN CRUISE, LOSS OF OIL PRESSURE AND ENGINE STOPPED. THE TOWERSHAFT FRACTURED IMMEDIATELY BELOW THE UPPER BEVEL GEAR AND BEARING. THIS RESULTED IN LOSS OF DRIVE TO BOTH THE FUEL PUMP AND THE OIL PUMP,  THUS SHUTTING DOWN THE ENGINE. REASON FOR THE FAILURE COULD NOT BE ASCERTAINED.
